# SDR DU4R2007023

- Difficulty date: January 15, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR FLANGE OF FLOOR SUPPORT WEB AT BS 1620 LBL 3 IN AFT PIT.  REMOVED CORRODED INTERCOSTAL WEB.  FABRICATED AND INSTALLED REPAIR INTERCOSTAL WEB 20" BY 9" FROM 7075-T6 .040" IAW B757 SRM 51-30-01, 51-40-05, 51-20-01, 51-40-02.
